# SDR DALA2016062304861

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Lt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BODY DOOR CRACKED ON FWD SIDE APPROXIMATELY MIDWAY DOWN, MARKED.  REMOVED AND REINSTALLED MLG DOOR IAW 32-14-00, INSTALLED NEW DOOR PAN IAW ERA 545687-14 AND DWG 5910782.  ASSOCIATED ER/A 00-545687, ADDED FOR AC 9578.
